# SDR ASAA2016120718966

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,127 hours, 11,684 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONTROLLER BITE RESET IAW AMM 21-61-00-700-805-002, NO FAULTS.
